Filomat 2011 Volume 25, Issue 4, Pages: 19-27
doi:10.2298/FIL1104019C
Full text ( 134 KB)


On a semi-symmetric non-metric connection

Chaubey S.K., Ojha R.H.

Yano [1] defined and studied semi-symmetric metric connection in a Riemannian manifold and this was extended by De and Senguta [8] and many other geometers. Recently, the present authors [3], [5] defined semi-symmetric non-metric connections in an almost contact metric manifold. In this paper, we studied some properties of a semi-symmetric non-metric connection in a Kenmotsu manifold.

Keywords: Semi-symmetric non-metric connection, Kenmotsu manifold, Nijenhuis tensor, Different curvature tensors

More data about this article available through SCIndeks